# SDR EBVR2023060800450

- Difficulty date: June 8, 2023
- Submitted: June 8, 2023
- Operation: General aviation
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 13,504 hours, 8,935 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 692203538
- Part serial: NA
- Condition: Corroded
- Location: Mlg
- Part time: 13,504 hours, 8,935 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION 3A, FOUND CORROSION AROUND THE RIVETS ON THE LOWER SIDE OF THE RH MLG DOOR. REPAIRED CORROSION BY BLENDING ON RH MLG DOOR IN ACCORDANCE WITH AQRD RFTS-108314 N369QS (680-0081) RIGHT HAND MLG DOOR CORROSION REV 0, DATED 06 JUNE 2023. THIS IS A MINOR REPAIR.
